# SDR CALA0400535

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 50,577 hours, 26,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 55C30802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FUSELAGE SKIN AT STA 747, STRINGER 23L.  DOUBLERS WERE INSTALLED IAW SRM 53-00-01, FIGURE 229.
